# SDR DALA2020011700367

- Difficulty date: January 15, 2020
- Submitted: January 17, 2020
- Operation: Air carrier
- Aircraft: N186DN
- Make and model: Boeing 767332
- Aircraft serial: 27962
- Aircraft time: 107,224 hours, 14,976 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSEAT EMERGENCY LIGHTS FROM SEAT 31-41 ARE INOPERATIVE. REPLACED BATTERY PACK AND CHARGER AT SEAT 39F. SYSTEM OPERATION IS NORMAL.
